# SDR QXEA2024092900221

- Difficulty date: September 25, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N649QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000794
- Aircraft time: 13,865 hours, 9,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN RH IB FLOOR BEAM BETWEEN FR 17-18. REMOVED AND REPLACED RH IB FLOOR BEAM BETWEEN FR 12-20. REF SRM 51-40-08.
